MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE MULTIHOLE II CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE MULTIHOLE II CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed by metal on metal system on (b)(6) 2009 via tha by using the pinnacle cup 52mm, the metal liner 36mm, the head 36mm±0, the c-stem size3a, the end cap, the centralizer, the cement restrictor size4 (p/ns: unknown).It was reported that the revision surgery was scheduled to be performed on (b)(6) 2019 by replacing the cup, the stem due to pain that may be caused by looseness with metallosis on the acetabular side especially.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device was reviewed by bioengineering and report was received stating: it was unlikely that a manufacturing defect was present root cause undetermined depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE MULTIHOLE II CUP 52MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9670756
Report Number1818910-2020-03961
Device Sequence Number380239
Product Code KWA
UDI-Device Identifier10603295009627
UDI-Public10603295009627
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-20-052
Device Catalogue Number121720052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Initial Date Received by Manufacturer 01/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;